I have mild tinnitus effect. Continuous multi-frequency unreal sound coming in both ears and sometimes one particular tone become loud (tolerable) and lasts for 5-10 seconds and again goes to same state. I mean I have continuous mild ringing and sometime some tone becomes loud and again reset to same state. Audiogram does not show significant hearing loss. All frequency response falls near to normal, but with ringing effect sometime it gets difficult to recognize checkup tone during test. I can recognize the beep tone to almost all range in test.
ENT specialist told to take Ginkgo biloba and told I have to live with it lifetime. Tinnex IV, Tinnex capsule and Tinnex ear spray launched by Lincoln pharma claims to ease or treat tinnitus, the ringing sound. I would like to know how useful are these for treating this? I have tinnitus and only heard by myself. I did brain MRI and angio head, both came out to be normal. I was on antidepressants for almost four years, but now not taking any medications. Kindly advice whether I can try Tinnex products. Is there any side effects? Please suggest.
Welcome to icliniq.com.
Yes, tinnitus is a difficult condition to treat. Generally originates from hair cells in inner ear. If all investigations are normal, then various medicines can be tried.
Tinnex (Caroverine) or Tinnicar 20 mg twice a day for 15 days followed by 40 mg twice a day can be used for three months.
Injections are also effective if oral medications not giving good results.
Keep doing breathing exercises and control your sugar if at all you are diabetic.
Listen to music for 15 minutes especially at night time such as instrumental music that have a masking effect.
Whatever you do, 10-20% of times tinnitus does not improve. However, it is not life-threatening and Caroverine (Tinnex) can be tried. Thanks.
For further information consult an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist
What is the side effect of Tinnex on body or vision?
Welcome back to icliniq.com.
Headache and dizziness are the side effects of Tinnex.
For further queries consult an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist
Query: Hello doctor,My mother is in a care home and is experiencing very loud tinnitus. She is becoming very stressed and anxious as this has been going on for months. We have asked her GP to help but it does not seem that anything can be done. She has had her ears cleared but this has not helped either. S... Read Full >>
Answer: Hello, Welcome to icliniq.com. Does she have any ear discharge too? What medicines has she been taking for hypertension? Revert with more information to an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist Read Full
Query: Hello doctor, I am looking for a second opinion. I got tinnitus from loud noise three weeks ago. Most of the time the noise is constant 3 or 4 on a scale of 1 to 10. Yesterday morning I experienced my best day as the noise seemed to reduce to a 2. However, it went back up to a 3 and 4 again yesterd... Read Full >>
Answer: Hello, Welcome to icliniq.com. The cause of tinnitus is usually idiopathic. Every normal person can hear that sound many times in their lives. It goes away as suddenly as it had started. There is no reason for worrying as you have no hearing loss. So relax, do not worry as these kinds of tinnitus... Read Full
Ask your health query to a doctor online?Ask an ENT Otolaryngologist Now